# SDR MASA2009030600090

- Difficulty date: March 6, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 60010602
- Condition: Bent
- Location: Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT SPOILER ASSEMBLY BENT.  MAJOR REPAIR.
